MAUDE Adverse Event Report: APYX MEDICAL CORPORATION J-PLASMA

APYX MEDICAL CORPORATION J-PLASMA
Model Number APYX-27-TP
Medical Device Problem Codes Use of Device Problem (1670); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Dyspnea (1816); Headache (1880); Pneumothorax (2012); Vertigo (2134)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that post renuvion treatment, a patient had residual helium resulting in pneumomediastinum, pneumoperitoneum, pneumothorax requiring hospitalization.With total resolution, the patient was discharged from the hospital and continues to do well.The event was not related to the performance of the device nor to a malfunction of the device, the device operated as intended.Rather, the use of the device outside of its guidelines is the cause of this event.

Brand Name
J-PLASMA
Common Device Name
J-PLASMA
Manufacturer (Section D)
APYX MEDICAL CORPORATION
5115 ulmerton road
clearwater FL 33760 4004
MDR Report Key11912143
Report Number3007593903-2021-00009
Device Sequence Number11778757
Product Code GEI
UDI-Device Identifier00607151050160
UDI-Public00607151050160
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAPYX-27-TP
Device Catalogue NumberAPYX-27-TP
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2021
Initial Report FDA Received Date06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;